Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Alopecia areata, get pain from back of head to neck. Taking azoran, cortancyl. Is it due to medicines?

Hi, I have alopecia areata for about 3 month now which has caused 5 spots of hair loss on my head and one on the moustache. I taking drugs azoran 50mg (Night)& cortancyl 5mg(morning) for 5 weeks now but hair is continuing to fall. More over for two weeks i am having pains every morning when i wake up on the back of my head, neck and upper back. Is this caused by the medication .
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear sir,

You can try taking steroid injections in your scalp that is a known treatment for alopecia areata that may help you .

Dr. Shruti
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor